# SDR DALA2023122810665

- Difficulty date: December 24, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 112,496 hours, 16,226 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1200 1L MAIN DOOR ARMED INDICATOR INOP. CORRECTIVE ACTION: REPLACED CONNECTOR BEHIND LIGHT, OP CHK GOOD IAW B767 AMM 52-73. (5527394)
